Javier Meri
Title
Cited by
Cited by
Year
Properties of lush spaces and applications to Banach spaces with numerical index 1
K Boyko, V Kadets, M Martín, J Merí
Studia Math 190 (2), 117-133, 2009
342009
On the polynomial numerical index of the real spaces c0, ℓ1 and ℓ∞
SG Kim, M Martín, J Merí
Journal of mathematical analysis and applications 337 (1), 98-106, 2008
272008
Slicely countably determined Banach spaces
A Avilés, V Kadets, M Martín, J Merí, V Shepelska
Transactions of the American Mathematical Society 362 (9), 4871-4900, 2010
262010
Slicely countably determined Banach spaces
A Avilés, V Kadets, M Martín, J Merí, V Shepelska
Transactions of the American Mathematical Society 362 (9), 4871-4900, 2010
242010
Lushness, numerical index one and duality
V Kadets, M Martín, J Merí, V Shepelska
Journal of mathematical analysis and applications 357 (1), 15-24, 2009
242009
Convexity and smoothness of Banach spaces with numerical index one
V Kadets, M Martín, J Merí, R Payá
Illinois Journal of Mathematics 53 (1), 163-182, 2009
242009
On the numerical index of real L p ()-spaces
M Martín, J Merí, M Popov
Israel Journal of Mathematics 184 (1), 183, 2011
182011
Extremely non-complex C (K) spaces
P Koszmider, M Martín, J Merí
Journal of mathematical analysis and applications 350 (2), 601-615, 2009
182009
Isometries on extremely non-complex Banach spaces
P Koszmider, M Martín, J Merí
arXiv preprint arXiv:0901.1512, 2009
182009
Finite-dimensional Banach spaces with numerical index zero
M Martín, J Merí, Á Rodríguez-Palacios
Indiana University mathematics journal, 1279-1289, 2004
182004
Norm equalities for operators on Banach spaces
V Kadets, M Martin, J Merí
Indiana University mathematics journal, 2385-2411, 2007
172007
On the intrinsic and the spatial numerical range
M Martín, J Merí, R Payá
Journal of mathematical analysis and applications 318 (1), 175-189, 2006
172006
Polynomial numerical indices of Banach spaces with absolute norm
HJ Lee, M Martı, J Merı
Linear algebra and its applications 435 (2), 400-408, 2011
152011
Numerical index of some polyhedral norms on the plane
M Martín, J Merí
Linear and multilinear algebra 55 (2), 175-190, 2007
152007
Numerical index of absolute sums of Banach spaces
M Martín, J Merí, M Popov, B Randrianantoanina
Journal of mathematical analysis and applications 375 (1), 207-222, 2011
142011
Lushness, numerical index 1 and the Daugavet property in rearrangement invariant spaces
V Kadets, M Martín, J Merí, D Werner
Canadian Journal of Mathematics 65 (2), 331-348, 2013
122013
A note on the numerical index of the Lp space of dimension two
M Martín, J Merí
Linear and Multilinear Algebra 57 (2), 201-204, 2009
122009
Lipschitz slices and the Daugavet equation for Lipschitz operators
V Kadets, M Martín, J Merí, D Werner
Proceedings of the American Mathematical Society 143 (12), 5281-5292, 2015
112015
Numerical index of Banach spaces of weakly or weakly-star continuous functions
G López, M Martin, J Meri
The Rocky Mountain Journal of Mathematics, 213-223, 2008
112008
On the numerical radius of operators in Lebesgue spaces
M Martin, J Meri, M Popov
Journal of Functional Analysis 261 (1), 149-168, 2011
102011
The system can't perform the operation now. Try again later.
Articles 1–20